# SDR SWAA2018052122055

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 70,172 hours, 42,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED LOWER HOOK AND LOOP IAW AMM.
